Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some relationships involving subordination


Author: R. M. Blumenthal
Journal: Proc. Amer. Math. Soc. 10 (1959), 502-510
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105744-3
MathSciNet review: 0105744
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Harmonic analysis and the theory of probability, University of California Press, 1955. MR 0072370 (17:273d)
  • [2] J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. vol. 77 (1954) p. 86. MR 0064347 (16:269a)
  • [3] M. Loève, Probability theory, Van Nostrand, 1955.
  • [4] A. Wintner, Cauchy's stable distributions and an explicit formula of Mellin, Amer. J. Math. vol. 78 (1956) p. 819. MR 0082217 (18:518i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105744-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society